# SDR ASOA201000635

- Difficulty date: April 18, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 16,099 hours, 14,017 cycles
- Engine: Ge CF343B1
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Contaminated
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS CHEMICAL ODOR/ TASTE FROM POTABLE WATER.  ALSO REPORTED BY PASSENGERS.  DRAINED FWD POTABLE WATER AND SERVICED IAW AMM 12-18-38.   (SDR CLOSED)
